5 Sep 2009
First, a question. How much of each are you taking & what is your weight & height? Depending on the chemical content of the cold and sinus part of the advil, it could have a sedating effect. Unless the package says its "non sedating" it probably does. Benedryl definitely has a sedating effect, even at 25mg which is typically the dosage packaged for over-the-counter sales (for adult use). By adding the benadryl to the cold and sinus medication you will be increasing the amount of sedation you are taking. This suppresses the central nervous system. Generally this is not a good idea unless the medications & dosages are recommended/approved by a physician. I don't want to scare you. But seriously, if you take too much, you could stop breathing and/or stop your heart. Call your doctor's office and ask for their recommendation. They can compute the dosage while taking into consideration your weight & height along with any othelr medications you are taking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
We threw away the box and I just need to know the dosing and how often it can be take.
1 answer • 25 Mar 2010
1 answer • 30 Jun 2010
can these two drugs be combined?
2 answers • 8 Apr 2011
I have just found out that I am pregnant 5 days after expected date to have my period. but for the last 3 weeks it happens that i used advil cold and ...
1 answer • 20 May 2011
... (spelling unknown) He has a sinus infection and can't get to see the doctor until tomorrow. Does anyone know if it is safe to take Advil ...
2 answers • 24 Jul 2011